MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN ESC CONS RING HANDLE; HIP INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US PINN ESC CONS RING HANDLE; HIP INSTRUMENTS : HANDLES
Model Number 2218-00-020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while utilizing the esc ring inserter, the white plastic aspect of the inserter handle broke, essentially in half, while being struck with a mallet.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINN ESC CONS RING HANDLE
Common Device Name
HIP INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10239616
Report Number1818910-2020-15126
Device Sequence Number11426678
Product Code HWB
UDI-Device Identifier10603295099512
UDI-Public10603295099512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-00-020
Device Catalogue Number221800020
Device Lot NumberSO2031836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR